# SDR AALA202305225294

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 63,240 hours, 26,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Will Not Arm
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY CABIN DOOR SLIDE HAS TOO MUCH SLACK AND DIFFICULT TO ARM. ADJUSTED GIRT BAR SKIRT.
